MathSciNet Relay Station
MathSciNet bibliographic data
MR1786722 37C45 (37F35)
Mauldin, R. D.; Urbański, M. Parabolic iterated function systems. Ergodic Theory Dynam. Systems 20 (2000), no. 5, 1423–1447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement